# SDR 07FDEA00592

- Difficulty date: February 27, 2007
- Submitted: February 27, 2007
- Operation: Air carrier
- Aircraft: N304FE
- Make and model: Doug DC-10-30
- Aircraft serial: 46992
- Aircraft time: 66,747 hours, 20,769 cycles
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Spar Cap
- Condition: Cracked
- Location: Horiz Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HFEC INSP, ON LT HORIZONTAL STAB, AFT SPAR CAP, FOUND CRACK, ON UPPER SURFACE AND INNER SURFACE OF ONE BARREL NUT.  RETAINER IS INSTALLED IN BARREL NUT HOLE.  REMOVE FOR TOTAL CRACK LONGEST.  REMOVED L/E CTR SECTION HORIZ STAB IAW MM 55-10-02.  REMOVED ACCESS DOOR 331AZ IAW MM 6-33-00 AND REMOVED I/B ELEVATOR AND ATTACHING PARTS IAW MM 27-30-01.  REMOVED AND   DISCONNECTED HYD PIPES LINE ALK7009-596/614/556 AND CUT ALK7014-501 IAW MM 20-10-01-2.  REPLACE CAP ALC7472-1 IAW SRM 51-33-01 AND 51-35-01 VOL 2 AND DWG ALC7463.  REPLACED ALL PARTS DAMAGED AND CLOSED AREA IAW SB DC10-55-18.  ACCOMPLISHED EA NR 8-5510-103679.
